# SDR AALA980761

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702AA
- Make and model: Boeing 727223
- Aircraft serial: 22460
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 490-495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 490 - STR 495 AT STR 28R CORROSION ON SIDE OF STRINGER COMPLETE THROUGH STRINGER.  FABRICATED STRINGER REPAIR SPLICE AND FILLER AND INSTALLED IAW SRM 53-10-3, FIG 1.  TST:  47,528 HOURS.  CYCLES:  24,511.  (X)
